A solution to the bidimensional Global Asymptotic Stability Conjecture

  • Carlos Gutierrez

    IMPA, Rio de Janeiro

Abstract

If Y : ℜ2 → ℜ2 is а С1 vector field such that Y(0) = 0 and, for all q ∈ ℜ2, all the eigenvalues of DX(q) have negative real part, then the stable manifold of 0 is ℜ2.

Let ρ ∈ [0, ∞) and Y : ℜ2 → ℜ2 be a C1 map such that, for all q ∈ ℜ2, the determinant of DY (q) is positive and moreover, for all p ∈ ℜ2, with |p| ≥ ρ, the spectrum of DY (p) is disjoint of the non-negative real half axis. Then Y is injective.

Résumé

Si Y : ℜ2 → ℜ2 est un champ de vecteur tel que Y(0) = 0 et, pour tout q ∈ ℜ2, les valeurs propres de DY (q) ont leur partie réelle négative, alors la variété stable de 0 est ℜ2.

Soit ρ ∈ [0, ∞) et Y : ℜ2 → ℜ2 une application C1 telle que, pour tout q ∈ ℜ2, le déterminant de DY (q) est positif et de plus, pour tout p ∈ ℜ2, avec |p| > ρ, le spectre de DY (p) est disjoint du demi-axe réel non négatif. Alors Y est injective.

Cite this article

Carlos Gutierrez, A solution to the bidimensional Global Asymptotic Stability Conjecture. Ann. Inst. H. Poincaré Anal. Non Linéaire 12 (1995), no. 6, pp. 627–671

DOI 10.1016/S0294-1449(16)30147-0